# SDR DALA2022101206564

- Difficulty date: October 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,176 hours, 20,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:602 CORRECTIVE ACTION: INSTALLED NEW LENSE, OPS CK NORMAL. (2445006)
